# SDR SWAA2022012884592

- Difficulty date: June 29, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MIDSPAN FIXED UPPER TRAILING EDGE PANEL BULB SEAL ATTACH ANGLE AFT OF LATERAL WEB IS CRACKED / REMOVED AND REPLACED CRACKED UPPER TRAILING EDGE PANEL BULB SEAL ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A2930 AND APPLIED CIC IAW AMM 51-21-91-620 ATG # A76684
